# SDR DALA2023112809771

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 73,394 hours, 9,732 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 R2 DOOR SHOW OPEN WHEN CLOSED. CORRECTIVE ACTION: UNABLE TO C/W M PROCEDURES OF MEL. FOUND PROX SWITCH 16MJ WOULD FAIL & PASS TESTS. R/R SWITCH 16MJ. (9141834)
